Alert archive / Arizona / Flash Flood Warnings in 2007

Flash Flood Warning 22, NWS Phoenix, AZ

July 26, 2007Yuma County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 26, 2007, 1:42 PM MST for Yuma County, Arizona. It took effect at Jul 26, 2007, 1:47 PM MST. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 26, 2007, 1:42 PM MST (20:42 UTC)
In effect from
Jul 26, 2007, 1:47 PM MST
Expired
Jul 26, 2007, 3:45 PM MST
In force
118 min
Issued by
NWS Phoenix, AZ
Area
Whole counties

County Yuma County, AZ

The radar

The Yuma radar (KYUX), 77 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 8.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 12:00Z on 2007-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 12:00Z on 2007-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
939 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPSR 262047
FFWPSR
AZC027-262245-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
142 PM MST THU JUL 26 2007

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA...

* UNTIL 345 PM MST

* AT 142 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH LOCALLY HEAVY RAIN OVER THE WARNED AREA.
  RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WERE OCCURRING WITH THESE
  STORMS. STORMS WERE SLOW-MOVING...WHICH INCREASES THE CHANCE FOR
  EXCESSIVE RAINFALL. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TYSON...   
  PALOMA...MOHAWK AND DATELAND. THE SAN CRISTOBAL WASH AND SMALLER
  WASHES WHICH DRAIN INTO THAT WASH WILL BE RUNNING. MOTORISTS ON
  INTERSTATE 8 BETWEEN DATELAND AND TACNA WILL ENCOUNTER BURSTS OF
  VERY INTENSE RAINFALL...WITH REDUCED VISIBILITY AND PONDING OF
  WATER...AND ARE URGED TO EXERCISE EXTREME CAUTION.   

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG WASHES SHOULD TAKE IMMEDIATE PRECAUTIONS TO 
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING 
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TURN 
AROUND...DONT DROWN.

LAT...LON 3251 11380 3259 11335 3280 11339 3298 11342
      3282 11392

$$

DG
1 follow-up statement
000 
WGUS75 KPSR 262219
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
312 PM MST THU JUL 26 2007

AZC027-262245-
YUMA AZ-
312 PM MST THU JUL 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM MST FOR EAST
CENTRAL YUMA COUNTY...

AT 310 PM MST...THE HEAVY RAIN-PRODUCING THUNDERSTORMS WHICH 
PROMPTED ISSUANCE OF THE FLASH FLOOD WARNING FOR EAST-CENTRAL YUMA 
COUNTY HAVE WEAKENED...SO HEAVY RAINFALL IS NO LONGER OCCURRING. 
HEAVIEST STORMS WERE OCCURRING OVER AND NORTH OF YUMA PROVING GROUND.

BETWEEN 1 PM AND 230 PM...WEATHER SERVICE RADAR INDICATED THAT MANY 
LOCATIONS IN THE WARNED AREA...WHICH INCLUDES THE AREA EXTENDING 
FROM JUST EAST OF TACNA TO NEAR THE MARICOPA COUNTY LINE...AND 10 
MILES NORTH TO 20 MILES SOUTH OF INTERSTATE 8...RECEIVED 1 TO 2.5 
INCHES OF RAIN. AT 242 PM...A STORM SPOTTER NORTHWEST OF 
MOHAWK...NEAR THE MOHAWK CANAL..REPORTED WASHES IN THAT AREA WERE 
FLOWING HEAVILY... AND THAT SOME ROADWAYS WERE FLOODED.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.  
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN 
DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DONT DROWN.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF YUMA COUNTY UNTIL 8 
PM THIS EVENING.

LAT...LON 3251 11380 3259 11335 3280 11339 3298 11342
      3282 11392

$$

DG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 10:30 AM MST, 3 hours 12 minutes earlier.

Area forecast discussion, Jul 26, 10:30 AM MST, 3 hours 12 minutes before
AZZ020>028-CAZ030>033-270000-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1030 AM MST THU JUL 26 2007

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A BROAD AREA OF HIGH PRESSURE WILL BE CENTERED OVER COLORADO AND
UTAH FOR THE NEXT SEVERAL DAYS MAINTAINING A MONSOONAL MOISTURE
FLOW. THERE WILL BE A DAILY CHANCE FOR SHOWERS AND
THUNDERSTORMS...AND WEATHER DISTURBANCES WILL BRING INCREASED
CHANCES FOR STORMS FROM TIME TO TIME. THE ATMOSPHERE IS UNUSUALLY
MOIST...AND STORM MOVEMENT WILL BE RATHER SLOW...SO LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH THE POTENTIAL FOR LOCALIZED FLASH
FLOODING.

&&

.SHORT TERM...
TODAY THROUGH SATURDAY...
ISOLATED SHOWERS OVER GILA BEND AZ ZONE 27 HANGING IN THERE THIS
MORNING...WITH ABOUT AN INCH OF RAIN RECEIVED OVER THE PAST SEVERAL
HOURS. OTHERWISE...RADAR LOOKS FAIRLY QUIET...FOR NOW. THE 12Z KPSR
SOUNDING SHOWS ABOUT 3 DEG C (4-5 DEG F) OF COOLING IN THE LOW
LEVELS...WITH DRYING FROM ABOUT 870 TO 700 MB. NO REAL CONCERN OVER
THE DRIER LOW LEVELS AS PWATER REMAINS HIGH AT 1.94 INCHES (WITH A
CONTINUED INFLUX OF SUB-TROPICAL MOISTURE EXPECTED). FORECAST HIGH
AT SKY HARBOR TODAY OF 99 LOOKS REASONABLE *IF* WE CAN GET SOME
CLEARING...AND LOOKING AT LATEST VIS SAT IT LOOKS LIKE THAT IS
ALREADY UNDERWAY. THE CLEARING TO THE EAST WILL ALSO BE CRITICAL
GETTING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS GOING
TODAY...PARTICULARLY OVER OUR DESERTS. THE MILLION DOLLAR
QUESTION...WILL WE SEE SHOWERS AND THUNDERSTORMS OVER THE GREATER
PHOENIX AREA ONCE AGAIN? WELL...USING A MODIFIED 12Z KPSR SOUNDING
WITH A MIXING RATIO (FROM THE SURFACE TO ABOUT 875MB) OF 13.7
G/KG...AND AN AFTERNOON TEMP OF 96...WE GET OVER 2000 J/KG.
IMPRESSIVE...TO THE SAY THE LEAST. AT THIS TIME...WE ARE FAVORING
THE NAM OVER THE GFS...AS IT SEEMS TO HAVE PICKED UP ON YESTERDAYS
MESOSCALE CONVECTIVE VORTEX - MCV - (AS A RESULT OF THE VERY ACTIVE
DAY OVER MARICOPA COUNTY YESTERDAY) BETTER THAN THE GFS. WITH THAT
IN MIND...THE NAM 700-300 MB STEERING FLOW REMAINS FAIRLY WEEK WITH
AN EASTERLY FLOW OVER THE EASTERN CWA...AND A WEAKER MORE NORTHERLY
FLOW OVER OUR WESTERN ZONES. STREAMLINES DEPICT A WEAK (INVERTED)
DISTURBANCE IN THE FLOW MOVING THROUGH SOUTHWEST ARIZONA TODAY...AND
ACROSS THE CO RIVER INTO SOUTHEAST CALIFORNIA LATE TONIGHT
...SUGGESTING A FAIRLY ACTIVE 12 HOUR PERIOD FOR THESE AREAS.
CURRENT IR SAT IMAGERY SHOWS ISOLATED COOLING TOPS OVER ZONES 22/27.
WE WILL NEED TO CLOSELY WATCH THESE ZONES FOR HEAVY RAIN AGAIN
TODAY...AS THIS AREA WAS HIT PRETTY HARD YESTERDAY AND THE GROUNDS
REMAIN VERY MOIST. ANYWAY...LONG STORY SHORT...LOOKS LIKE THE MOST
ACTIVE AREA FOR OUR CWA TODAY WILL BE WEST OF PHOENIX EARLY
ON...PARTICULARLY OVER LA PAZ AND RIVERSIDE COUNTIES. AREAS EAST OF
PHOENIX LATE THIS AFTERNOON/EVENING HAVE AT LEAST A 30% CHANCE FOR
SHOWERS AND THUNDERSTORMS AS STORMS OVER SOUTHEAST ARIZONA PUSH
OUTFLOWS INTO THE AREA. AFTER 00Z...WELL KEEP THE BROADBRUSH 30
POPS CWA WIDE...AS THE ATMOSPHERE REMAINS PRIME AND CONFIDENCE IN
EXACTLY WHERE AND WHEN STORMS WILL DEVELOP REMAINS LOW. OVERALL...
FORECAST IS ON TRACK WITH NO PLANNED UPDATES.

FROM THE PREVIOUS DISCUSSION...
IF SOUTH-CENTRAL ARIZONA IS NOT ESPECIALLY ACTIVE TODAY/TONIGHT
...THEN WOULD ANTICIPATE FRIDAY TO BE BETTER FOR STORMS. GFS SEEMS
TO HAVE SLOWED DOWN THE ADVANCE OF THE UPPER LOW/INVERTED TROUGH
OVER SOUTHWEST TEXAS. IT DOES HOWEVER DEVELOP A CYCLONIC CIRCULATION
FRIDAY EVENING OVER THE WHITE MOUNTAINS AND MOVES IT OVERNIGHT
FRIDAY AND DURING THE DAY SATURDAY. IN FACT THE GFS DEPICTS A LARGE
BULLSEYE OF OMEGA AND UPPER LEVEL DIVERGENCE WITH IT. HOWEVER...IT
LOOKS SUSPICIOUSLY LIKE CONVECTIVE FEEDBACK. THE NAM DID NOT DEPICT
THIS FEATURE. THEY DO AGREE ON ABUNDANT MOISTURE STAYING IN PLACE.
SOUTH-SOUTHEASTERLY WINDS OVER GULF OF CALIFORNIA APT TO KEEP LOWER
LEVEL MOISTURE GOING...THOUGH THERE IS DRIER AIR JUST WEST OF OUR
FORECAST AREA. TEMPS WILL BE QUITE TRICKY...HEAVILY INFLUENCED BY
CONVECTION. MUCH OF THE ARIZONA PORTION OF THE FORECAST AREA WILL
REMAIN AT LEAST A FEW DEGREES BELOW NORMAL DUE TO YESTERDAYS STORM
ACTIVITY. TEMPS REFLECT SLIGHT SEE-SAW PATTERN INDICATIVE OF
UPTRENDS AND DOWNTRENDS IN CONVECTION FROM DAY TO DAY. VERY
DIFFICULT THOUGH TO ACCURATELY FORECAST EXACTLY WHICH DAY WILL BE
QUITE ACTIVE.

&&

.LONG TERM...
SATURDAY NIGHT THROUGH WEDNESDAY...
PROGS CONTINUE TO DEPICT MONSOON PATTERN IN THE EXTENDED AND THUS
MAINTAINED PREVIOUS TRENDS. GFS THOUGH CONTINUES TO INDICATE SOME
DRIER AIR MOVING INTO WESTERN PORTIONS OF THE FORECAST AREA BY THE
MIDDLE OF NEXT WEEK. THIS IS NOT HARD TO BELIEVE GIVEN THAT IT IS
DIFFICULT FOR SOUTHEAST CALIFORNIA TO MAINTAIN DEEP MOISTURE FOR
MORE THAN A WEEK...EVEN IN THE MONSOON. THUS SLIGHT DOWNTREND IN
POPS THERE AT THE END OF THE EXTENDED. ALSO...TRENDED TEMPS TOWARD
VALUES CLOSER TO CLIMATOLOGY.

PREVIOUS FORECAST...
HIGH POTENTIAL FOR VERY ACTIVE CONVECTIVE WEATHER DURING THIS
PERIOD...WITH A CONTINUED RISK FOR EXCESSIVE RAINFALL AND FLASH
FLOODING AND AN INCREASED CHANCE FOR SEVERE THUNDERSTORMS. 500 MB
HIGH FORECAST TO REMAIN OVER OR NEAR UTAH...WITH DEEP LAYERED
EASTERLY FLOW. PLENTY OF MOISTURE EXPECTED OVER OUR CWA...WITH
1000-700 MB MEAN MIXING RATIO 12-14 G/KG...WELL ABOVE CLIMO. AT
LEAST A COUPLE OF WELL-DEFINED UPPER DISTURBANCES ARE PROGGED TO
ROTATE WWD ACROSS OUR FORECAST AREA DURING THIS TIME. EXPECT NEAR
NORMAL DAYTIME HIGHS AND NIGHTTIME LOWS...THOUGH TEMPS MIGHT RUN
SLIGHTLY BELOW NORMAL DUE TO THE DEGREE OF MOISTURE PRESENT AND THE
POTENTIAL FOR PERIODS OF COOLING RAINFALL.

&&

.AVIATION...
JULY 26 1715 UTC (JULY 26 1015 MST)

DEBRIS CLOUDINESS CLEARING OUT THIS MORNING OVER HIGHER TERRAIN
ALONG THE RIM...MOSTLY FROM PAYSON TO GLOBE. SOME LOW LEVEL CLOUD
DECK WITH CIGS AS LOW AS 5000 FT AGL COULD PERSIST FROM KGBN WEST
INTO THE DESERT AREAS TO NEAR KBLH THROUGHOUT THE AFTERNOON. EXPECT
SHOWERS AND TSTMS TO DEVELOP OVER SE AZ AND ALONG THE RIM...AS WELL
AS ELEVATED TERRAIN IN WEST CENTRAL AZ AFTER 18Z...WITH CONVECTION
RINGING THE PHX METRO BY 20Z...AND NEAR KYUM/KBLH BY AROUND 23Z.
AGREE WITH PREVIOUS ASSESSMENT THAT SOME INHIBITION IS IN PLACE OVER
KPHX/KIWA AND SATELLITE AIRFIELDS...WITH MODELS SHOWING MORE UPPER
LEVEL CONFLUENT FLOW OVER THE HIGHER TERRAIN TO THE NORTH AND EAST
OF THE VALLEY ...POSSIBLY PROVIDING A LID TO SOME OF THE CONVECTION
ALONG WITH A WEAKER STEERING FLOW TO DETER STORMS FROM PROPAGATING
CLOSE TO KPHX AND KIWA. STILL WITH PLENTY OF P-WATER AND CONVECTIVE
TEMPERATURES OF 93-98 DEGREES...NOT OUT OF THE QUESTION TO SEE SOME
SLOW MOVING STORMS PRODUCING HEAVY RAINFALL.

AT WRN TAF SITES...A SMALL-SCALE MID LEVEL CIRCULATION IS MOVING NW
FROM KGBN TO KLAS...ALONG WITH A COL AREA SETTING UP ALONG THE LOWER
COLORADO RIVER VALLEY IN WESTERN AZ. THIS WILL LIKELY ENHANCE
CONVECTION IN THE KBLH/KYUM AREA...AS THE AREA OF GREATEST
INSTABILITY EXTENDS FROM KBLH NORTH THROUGH PARKER...KEED AND KIGM
FROM APPROXIMATELY 20Z TO 06Z. ONCE AGAIN...THE MAIN THREAT FROM
STORMS WITH 40-45K TOPS PRODUCING HEAVY RAINFALL AND GUSTY OUTFLOWS.
AREAS AROUND KIPL...NW TOWARD KNXP COULD SEE SOME ISOLATED STORMS...
OUTFLOW WINDS AND/OR DEBRIS CLOUDINESS AFTER 03Z.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
JULY 26 1120 UTC (JULY 26 420 AM MST)

INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS WILL REMAIN FOR THE
ENTIRE FORECAST AREA THROUGH THE REST OF THE WEEK. THE BEST CHANCES
FOR SIGNIFICANT WETTING RAIN WILL BE OVER THE HIGHER TERRAIN
STRETCHING FROM LA PAZ COUNTY...ACROSS NORTHERN MARICOPA AND INTO
SOUTHERN GILA COUNTIES. THERE IS A LOWER PROBABILITY FOR WETTING
RAIN IN THE LOWER DESERTS OF SOUTH CENTRAL AND SOUTHWEST ARIZONA...
AS WELL AS SOUTHEAST CALIFORNIA. BELOW NORMAL HIGH TEMPERATURES AND
HIGH AFTERNOON AND OVERNIGHT RH VALUES WILL CONTINUE.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.
CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

SHORT TERM...WANEK
LONG TERM...AJ/DG
AVIATION...INIGUEZ
FIRE WX...INIGUEZ
Hazardous weather outlook, Jul 26, 6:01 AM MST, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
601 AM MST THU JUL 26 2007

AZZ020>028-CAZ030>033-271315-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
601 AM MST THU JUL 26 2007 /601 AM PDT THU JUL 26 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT
LOCALLY HEAVY RAIN AND ASSOCIATED FLASH FLOOD POTENTIAL CONTINUES TO
BE THE MAIN HAZARD OF CONCERN. AS USUAL...IT WILL BE DIFFICULT TO
IDENTIFY WHICH LOCATIONS ARE MOST APT TO EXPERIENCE THE HEAVY RAIN.
IN ADDITION TO THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA...LA PAZ
COUNTY AND NORTHERN YUMA COUNTY HAVE A SOMEWHAT BETTER CHANCE OF
THUNDERSTORM DEVELOPMENT TODAY AND TONIGHT...THAN OTHER LOWER
ELEVATION LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ABUNDANT MOISTURE IS EXPECTED TO REMAIN THROUGH THE MIDDLE OF NEXT
WEEK KEEPING FLASH FLOOD POTENTIAL THE PRIMARY HAZARD OF CONCERN.
LOCATIONS CLOSEST TO HIGHER TERRAIN HAVE BETTER ODDS OF EXPERIENCING
FLOODING PROBLEMS BUT THERE WILL BE CONSIDERABLE FLUCTUATION OF
STORM ACTIVITY FROM ONE DAY TO THE NEXT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AJ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 1:08 PM MSTFlash Flood WatchPSR5 hr
Jul 26, 3:32 PM MSTFlash Flood WarningPSRLa Paz, Yuma118 min
Jul 26, 4:40 PM MSTFlash Flood WarningPSRMaricopa65 min

Nearby

Flash Flood Warnings in Arizona, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.